UNIGE document Scientific Article
previous document  unige:24757  next document
add to browser collection
Title

A Case of Drug-Induced Hepatitis due to Lenalidomide

Authors
Zanella, M-C
Published in Case Reports in Gastroenterology. 2011, vol. 5, no. 1, p. 217-22
Abstract Lenalidomide is a recent thalidomide analog used for the treatment of refractory multiple myeloma. The main toxicity of this drug consists in severe neutropenia and thrombocytopenia. Lenalidomide-associated liver injury is rare, manifesting itself as elevated liver enzymes and hyperbilirubinemia reversible upon weeks after drug withdrawal. We report here in detail the clinical course as well as the biological and histological alterations of an acute lenalidomide-induced liver injury. Findings on liver biopsy allowed us to discriminate acute inflammatory changes due to the drug and minor associated lesions of graft-versus-host disease in this patient with recurrent myeloma after allogeneic bone marrow transplantation.
Identifiers
PMID: 21552449
Full text
Article (Published version) (642 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research groups Hépatologie chirurgicale (327)
Métastases du foie (657)
Citation
(ISO format)
ZANELLA, M-C et al. A Case of Drug-Induced Hepatitis due to Lenalidomide. In: Case Reports in Gastroenterology, 2011, vol. 5, n° 1, p. 217-22. https://archive-ouverte.unige.ch/unige:24757

146 hits

0 download

Update

Deposited on : 2012-12-19

Export document
Format :
Citation style :